The conjectures of Birch and Swinnerton-Dyer and the class numbers of quadratic fields
Journées arithmétiques de Caen, Astérisque no. 41-42  (1977), p. 219-227
@incollection{AST_1977__41-42__219_0,
     author = {Goldfeld, Dorian M.},
     title = {The conjectures of Birch and Swinnerton-Dyer and the class numbers of quadratic fields},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     pages = {219-227},
     zbl = {0355.12005},
     mrnumber = {447176},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__41-42__219_0}
}
Goldfeld, Dorian M. The conjectures of Birch and Swinnerton-Dyer and the class numbers of quadratic fields, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 219-227. http://www.numdam.org/item/AST_1977__41-42__219_0/

[1] Baker A. - Imaginary quadratic fields with class number two. Annals of Math. 94 (1971), 139-152. | Article | MR 299583 | Zbl 0219.12008

[2] Birch B. J. and Swinnerton-Dyer H.P.F. - Notes on elliptic curves. J. reine angewandte Math. 218 (1965), 79-108. | MR 179168 | Zbl 0147.02506

[3] Deuring M. - Die Zetafunktion einer algebraischer Kurve von Geschlechte Eins. I, Nachr. Akad. Wiss. Göttingen (1953), 85-94. | MR 61133 | Zbl 0064.27401

Deuring M. - Die Zetafunktion einer algebraischer Kurve von Geschlechte Eins. II, Nachr. Akad. Wiss. Göttingen, (1954), 13-42. | MR 70666 | Zbl 0064.27402

Deuring M. - Die Zetafunktion einer algebraischer Kurve von Geschlechte Eins. III, Nachr. Akad. Wiss. Göttingen (1956), 37-76. | MR 79611 | Zbl 0074.03301

Deuring M. - Die Zetafunktion einer algebraischer Kurve von Geschlechte Eins. IV, Nachr. Akad. Wiss. Göttingen (1957), 55-80. | MR 89227 | Zbl 0105.03004

[4] Goldfeld D. M. - A simple proof of Siegel's theorem. Proc. Nat. Acad. Sci. U.S.A., 71 (1974), 1055. | Article | MR 344222 | Zbl 0287.12019

[5] Goldfeld D. M. - An asymptotic formula relating the Siegel zero and the class number of quadratic fields. Annali Scuola Normale Superiore, Serie IV, Vol. II (1975), 611-615. | MR 404212 | Zbl 0327.10042

[6] Goldfeld D. M. - The class number of quadratic fields and the conjectures of Birch-Swinnerton-Dyer. To appear in Annali Scuola Normale Superiore. | MR 450233 | Zbl 0345.12007

[7] Goldfeld D. M. and Schinzel A. - On Siegel's zero. Annali Scuola Normale Superiore, Serie IV, Vol. II (1975), 571-585. | MR 404213 | Zbl 0327.10041

[8] Lavrik A. F. - Functional equations of Dirichlet functions. Soviet Math. Dokl. 7 (1966), 1471-1473. | Zbl 0209.34801

[9] Ogg A. P. - On a convolution of L-series. Inventiones Math. 7 (1969), 297-312. | Article | MR 246819 | Zbl 0205.50902

[10] Siegel C. L. - Über die Classenzahl quadratischer Zahlkörper. Acta Arith. 1 (1935), 83-86. | Article | JFM 61.0170.02

[11] Stark H. M. - A transcendence theorem for class number problems. Annals of Math. 94 (1971), 153-173. | Article | MR 297715 | Zbl 0229.12010

[12] Stephens N. M. - The diophantine equation X 3 +Y 3 =DZ 3 and the conjectures of Birch and Swinnerton-Dyer. J. reine angewandte Math. 231 (1968), 121-162. | MR 229651 | Zbl 0221.10023

[13] Weil A. - Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen. Math. Ann. 168 (1967), 149-156. | Article | MR 207658 | Zbl 0158.08601

[14] Wimm A. - Über rational Punkte auf Kurven y 2 =xx 2 -c 2 . Acta Math. 77 (1945), 281-320. | Article | MR 14721 | Zbl 0061.07110